MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH AXIOM SENSIS; PROGRAMMABLE DIAGNOSTIC COMPUTER

SIEMENS HEALTHCARE GMBH AXIOM SENSIS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number 10764561
Medical Device Problem Codes Radiation Output Problem (4026); Radiation Output Failure (4027)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of this event.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the axiom sensis system.During a patient procedure, the user reported a signal acquisition error.The patient was transferred to an alternate device to complete the procedure.There are no injuries attributed to this event.
 
Additional Manufacturer Narrative
The investigation was completed by our technical experts.The log file analysis showed that shortly after starting the exam the sinon application crashed and the signal acquisition error messages were presented to the user.The sinon application is responsible for communication between the dialog monitor computer (dmc) and integrated signal input box (isib).If this sinon application is not running, no communication with the system is possible.No software errors can be seen in the logs before the application crashed.This indicates a power issue of the isib.A full system reboot should power down the dmc and the isib bringing up all other components to normal state.However, the isib component remained down after the full system reboot, this further indicates a power issue of the isib.The root cause for the isib power issue was loose cabling.The customer service engineer inspected the unit and found that cables had been pulled from the isib.The fiber optic cable and the 18v power cable were put back into the isib.Additionally, the cables were re-routed to prevent pulling.

Brand Name
AXIOM SENSIS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
MDR Report Key10905684
Report Number3004977335-2020-52003
Device Sequence Number14223991
Product Code DQK
UDI-Device Identifier04056869010137
UDI-Public04056869010137
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10764561
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;